# SDR COEA2016092720921

- Difficulty date: September 27, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 26,726 hours, 30,656 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S5241052600400
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SKIN PANEL 521DT FOIL HAS CORROSION DAMAGE.  REPLACED THE SKIN PANEL.
